Alert archive / Alabama / Flash Flood Warnings in 2014
Flash Flood Warning 39, NWS Huntsville, AL
NWS Huntsville, AL issued this flash flood warning at Aug 18, 2014, 8:38 AM CDT for Jackson County, Alabama. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 18, 2014, 8:38 AM CDT (13:38 UTC)
- Expired
- Aug 18, 2014, 2:30 PM CDT
- In force
- 6 hr
- Issued by
- NWS Huntsville, AL
- Area
- Storm-based polygon
- Flood severity
- None
County Jackson County, AL
The radar
The Northeast Alabama radar (KHTX), 4 km from the middle of the area, began a volume at 13:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 18, 9:15 AM CDT | FLASH FLOOD | 4 Nw Stevenson, AL | A PORTION OF CR 171 IN THE TALLEY BRANCH AREA WAS WASHED OUT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 37 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 1.6 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 354 J/kg
- Mixed-layer CIN
- -36 J/kg
- Mixed-layer LCL
- 611 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 80 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
392
WGUS54 KHUN 181338
FFWHUN
ALC071-181630-
/O.NEW.KHUN.FF.W.0039.140818T1338Z-140818T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
838 AM CDT MON AUG 18 2014
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN JACKSON COUNTY IN NORTHEAST ALABAMA...
* UNTIL 1130 AM CDT
* AT 837 AM CDT...DOPPLER RADAR INDICATED REPEATED THUNDERSTORMS
PRODUCING HEAVY RAIN ACROSS THE NORTHERN HALF OF JACKSON COUNTY.
RADAR ESTIMATES UP TO THREE INCHES OF RAIN HAVE ALREADY FALLEN...
ESPECIALLY BETWEEN HYTOP AND BRIDGEPORT. FLASH FLOODING IS
EXPECTED TO BEGIN SHORTLY...PARTICULARLY IN THE NARROW VALLEYS
BETWEEN HIGHER RIDGETOPS.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BRIDGEPORT...SOUTH PITTSBURG...STEVENSON...SKYLINE...HYTOP...
ORME...HOLLYTREE...PRINCETON...JERICHO AND ESTILLFORK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3483 8563 3478 8564 3480 8634 3483 8633
3488 8635 3491 8631 3493 8632 3494 8632
3495 8629 3492 8627 3493 8626 3497 8629
3498 8631 3499 8631 3499 8561 3486 8559
$$
BCC4 follow-up statements
195
WGUS74 KHUN 181430
FFSHUN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
930 AM CDT MON AUG 18 2014
ALC071-181630-
/O.CON.KHUN.FF.W.0039.000000T0000Z-140818T1630Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JACKSON AL-
930 AM CDT MON AUG 18 2014
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1130 AM CDT FOR
NORTHERN JACKSON COUNTY...
AT 929 AM CDT...DOPPLER RADAR INDICATED THAT AN AREA OF
THUNDERSTORMS WAS PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. UP TO
THREE INCHES OF RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS EXPECTED
TO CONTINUE IN PORTIONS OF THE WARNED AREA. AT 915 AM...LOCAL LAW
ENFORCEMENT IN JACKSON COUNTY REPORTED THAT A PORTION OF A ROAD WAS
WASHED OUT ALONG COUNTY ROAD 171 IN THE TALLEY BRANCH AREA IN
JACKSON COUNTY.
SOME LOCATIONS THAT WILL CONTINUE TO EXPERIENCE FLOODING INCLUDE...
BRIDGEPORT...SOUTH PITTSBURG...STEVENSON...SKYLINE...HYTOP...ORME...
HOLLYTREE...PRINCETON...JERICHO AND ESTILLFORK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3483 8563 3478 8564 3480 8634 3483 8633
3488 8635 3491 8631 3493 8632 3494 8632
3495 8629 3492 8627 3493 8626 3497 8629
3498 8631 3499 8631 3499 8561 3486 8559
$$
TT407
WGUS54 KHUN 181551
FFWHUN
ALC071-181830-
/O.EXT.KHUN.FF.W.0039.000000T0000Z-140818T1830Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
1051 AM CDT MON AUG 18 2014
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
NORTHERN JACKSON COUNTY IN NORTHEAST ALABAMA...
* UNTIL 130 PM CDT
* AT 1050 AM CDT...DOPPLER RADAR INDICATED THAT HEAVY RAIN HAD
SUBSIDED ACROSS NORTHERN JACKSON COUNTY. HOWEVER...SEVERAL AREAS
FROM HYTOP TO BRIDGEPORT HAVE RECEIVED 3 TO 5 INCHES OF RAIN THIS
MORNING...SO RUNOFF IS ONGOING...AND FLASH FLOODING IS ALREADY
OCCURRING. IN FACT...AT 915 AM THIS MORNING...LOCAL LAW
ENFORCEMENT REPORTED THAT COUNTY ROAD 171 NORTHWEST OF STEVENSON
HAD BEEN WASHED OUT. CONTINUED RUNOFF WILL CONTINUE THE FLASH
FLOOD THREAT THROUGH AT LEAST 130 PM.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BRIDGEPORT...SOUTH PITTSBURG...STEVENSON...SKYLINE...HYTOP...
ORME...HOLLYTREE...PRINCETON...JERICHO AND ESTILLFORK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.
&&
LAT...LON 3483 8563 3478 8564 3480 8634 3483 8633
3488 8635 3491 8631 3493 8632 3494 8632
3495 8629 3492 8627 3493 8626 3497 8629
3498 8631 3499 8631 3499 8561 3486 8559
$$
BCC169
WGUS54 KHUN 181819
FFWHUN
ALC071-181930-
/O.EXT.KHUN.FF.W.0039.000000T0000Z-140818T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE HUNTSVILLE AL
119 PM CDT MON AUG 18 2014
THE NATIONAL WEATHER SERVICE IN HUNTSVILLE HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
NORTHERN JACKSON COUNTY IN NORTHEAST ALABAMA...
* UNTIL 230 PM CDT
* AT 118 PM CDT...DOPPLER RADAR INDICATED A NEW CLUSTER OF
THUNDERSTORMS WITH HEAVY RAIN MOVING INTO NORTHERN JACKSON COUNTY.
WHILE 3 TO 5 INCHES OF RAIN HAS ALREADY FALLEN...THESE NEW STORMS
COULD PRODUCE ANOTHER 1 TO 2 INCHES BY 230 PM CDT...WHICH COULD
CAUSE FLASH FLOODING TO REDEVELOP QUICKLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BRIDGEPORT...STEVENSON...SKYLINE...HYTOP...HOLLYTREE...PRINCETON...
AND JERICHO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3483 8563 3478 8564 3480 8634 3483 8633
3488 8635 3491 8631 3493 8632 3494 8632
3495 8629 3492 8627 3493 8626 3497 8629
3498 8631 3499 8631 3499 8561 3486 8559
$$
BCC923
WGUS74 KHUN 181925
FFSHUN
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
225 PM CDT MON AUG 18 2014
ALC071-181934-
/O.EXP.KHUN.FF.W.0039.000000T0000Z-140818T1930Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
JACKSON AL-
225 PM CDT MON AUG 18 2014
...THE FLASH FLOOD WARNING FOR NORTHERN JACKSON COUNTY WILL EXPIRE AT
230 PM CDT...
FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A
THREAT TO LIFE OR PROPERTY. HEAVY RAINFALL HAS ALSO EXITED TO THE
SOUTHEAST. THEREFORE THE FLASH FLOOD WARNING WILL BE ALLOWED
TO EXPIRE AT 230 PM CDT.
LAT...LON 3483 8563 3478 8564 3480 8634 3483 8633
3488 8635 3491 8631 3493 8632 3494 8632
3495 8629 3492 8627 3493 8626 3497 8629
3498 8631 3499 8631 3499 8561 3486 8559
$$
BCCWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Huntsville, AL wrote its last area forecast discussion before this flash flood warning went out at Aug 18, 6:45 AM CDT, 1 hour 53 minutes earlier.
Area forecast discussion, Aug 18, 6:45 AM CDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE HUNTSVILLE AL 645 AM CDT MON AUG 18 2014 .UPDATE... FOR 12Z TAFS && .DISCUSSION... /ISSUED 425 AM CDT MON AUG 18 2014/ CONVECTIVE CELLS HAVE BEEN DEVELOPING ACROSS THE NRN/WRN PARTS OF THE CNTRL TN VALLEY OVER THE PAST COUPLE OF HRS...WITHIN A LIGHT WNW FLOW REGIME. THIS ACTIVITY WAS BEING DRIVEN BY A WEAK EMBEDDED UPPER DISTURBANCE TRAVERSING ACROSS THE REGION. ADDITIONAL CONVECTION IS XPCTED LATER TODAY...AS A SECONDARY WAVE OVER THE MID SOUTH/LOWER MS VALLEY REGIONS TRANSLATES EWD...RESULTING IN NUMEROUS SHOWERS/TSTMS. WHILE MOISTURE PROFILES LOOK TO BE FAIRLY DENSE NOW AOA H5 THEREBY SOMEWHAT MITIGATING THE THREAT FOR SUDDEN MICROBURSTS...NEAR ZONAL TRANSPORT WINDS AROUND 20KT DOES SUPPORT POSSIBLE CELL TRAINING OF TSTMS. THIS ALREADY LOOKS TO BE DEVELOPING ACROSS SRN MID TN...AND MAY VERY WELL BECOME A THREAT FOR THE REMAINDER OF THE AREA AS THE DAY PROGRESSES. AT THE SFC...A WEAK COLD FRONT IS POSITIONED FROM THE OH VALLEY WWD INTO THE MID PLAINS...WITH THE LATEST MODEL RUNS SUGGESTING THE BOUNDARY REMAINING FAIRLY STAGNANT WELL INTO TUE. CONVECTIVE ACTIVITY SHOULD BEGIN TO GRADUALLY TAPER OFF FROM W TO E THIS EVENING...WITH THE PASSAGE OF THE UPPER DISTURBANCE TO THE ESE. WITH THE FLOW PATTERN REMAINING OUT OF THE NW...ISO SHOWERS/TSTMS WILL AT LEAST REMAIN IN THE FORECAST INTO WED...WITH THE 00Z GLOBAL MODELS HINTING AT SOME ADDITIONAL UPPER WAVES IMPACTING PORTIONS OF THE AREA...BEFORE STRONG UPPER RIDGING OUT OF THE CNTRL/SRN PLAINS STARTS TO TRANSLATE EWD. OVERALL CONDS SHOULD BEGIN TO IMPROVE ON WED WITH THE UPCOMING SFC/UPPER HIGH. LATTER HALF OF THE MODEL GUIDANCE IN FACT HAS AFTERNOON TEMPS CLIMBING WELL INTO THE MID 90S BY MID WEEK...AS THE CENTER OF THE UPPER RIDGE BECOMES ENTRENCHED ACROSS THE CNTRL GULF COAST. AFTERNOON HEAT INDICES BOTH WED AND THU MAY EXCEED THE 100F MARK BY A COUPLE OF DEGREES...BEFORE SLIGHTLY DRIER AIR PERHAPS FILTERS INTO THE AREA. 09 && .AVIATION... FOR 12Z TAFS...LARGE CLUSTERS OF SHRA/TSRA...WITH BRIEF/TEMPO FLIGHT RESTRICTIONS...ARE GRADUALLY MOVING E ACROSS THE CNTRL/ERN HALF OF THE AREA...AND SHOULD EXIT TO THE E WITHIN THE NEXT 1-2 HRS. VFR CONDS SHOULD THEN PREVAIL INTO THE AFTERNOON PERIOD...BEFORE ANOTHER UPPER DISTURBANCE OUT OF THE WNW RESULTS IN SCT/NUM SHRA/TSRA FORMING W TO E. CONVECTION MAY THEN BEGIN TO GRADUALLY TAPER OFF LATER THIS EVENING TO THE E...WITH VFR CONDS PREVAILING INTO THE EARLY MORNING HRS TUE. SOME -BR CANNOT BE RULED OUT OVERNIGHT GIVEN THE XPCTED RAINFALL AND LIGHT WINDS...ALTHOUGH THE PROB IS FAIRLY LOW ATTM. 09 && .HUN WATCHES/WARNINGS/ADVISORIES... AL...NONE. TN...NONE. && FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WEATHER.GOV/HUNTSVILLE.
Hazardous weather outlook, Aug 18, 3:43 AM CDT, 4 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE HUNTSVILLE AL 343 AM CDT MON AUG 18 2014 ALZ001>010-016-TNZ076-096-097-182100- LAUDERDALE-COLBERT-FRANKLIN AL-LAWRENCE-LIMESTONE-MADISON-MORGAN- MARSHALL-JACKSON-DEKALB-CULLMAN-MOORE-LINCOLN-FRANKLIN TN- 343 AM CDT MON AUG 18 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH ALABAMA AND PORTIONS OF SOUTHERN MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT... NUMEROUS CLUSTERS OF SHOWERS AND THUNDERSTORMS WILL OCCUR THIS MORNING INTO THE AFTERNOON HOURS...AND END TONIGHT. RAINFALL WILL BE HEAVY AT TIMES...AND IN SOME CASES COULD CAUSE SIGNIFICANT PONDING OF WATER OR BRIEF FLASH FLOODING IN POOR DRAINAGE AREAS. GUSTY WINDS AND FREQUENT LIGHTNING WILL ALSO BE POSSIBLE. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY... ISOLATED THUNDERSTORMS ARE EXPECTED ON TUESDAY INTO WEDNESDAY. HOT AND MUGGY CONDITIONS ARE EXPECTED FOR THE BALANCE OF THE WEEK. AFTERNOON HIGH TEMPERATURES WILL REACH THE LOWER TO MIDDLE 90S AND HEAT INDEX VALUES MAY APPROACH OR EXCEED 100 DEGREES. .SPOTTER CALL TO ACTION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT PERSONNEL IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, Aug 18, 5:06 AM CDT, 3 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
506 AM CDT MON AUG 18 2014
ALZ005>007-181045-
MORGAN AL-MADISON AL-LIMESTONE AL-
506 AM CDT MON AUG 18 2014
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL MORGAN...SOUTHWESTERN
MADISON AND SOUTHEASTERN LIMESTONE COUNTIES UNTIL 545 AM CDT...
AT 505 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
PRICEVILLE AND DECATUR...MOVING EAST AT 30 MPH.
WINDS IN EXCESS OF 30 MPH AND INTENSE DOWNPOURS WILL OCCUR WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
SOUTHERN HUNTSVILLE...DECATUR...REDSTONE ARSENAL...PRICEVILLE...
TRIANA...MARSHALL SPACE FLIGHT CENTER...HUNTSVILLE INTERNATIONAL
AIRPORT...MOORESVILLE...WHITESBURG AND LACEYS SPRING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY
LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE
YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3451 8700 3462 8700 3469 8657 3452 8655
3450 8656 3449 8656
TIME...MOT...LOC 1005Z 262DEG 27KT 3458 8692
KULASpecial weather statement, Aug 18, 5:53 AM CDT, 2 hours 45 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE HUNTSVILLE AL 553 AM CDT MON AUG 18 2014 ALZ009-010-181130- DE KALB AL-JACKSON AL- 553 AM CDT MON AUG 18 2014 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DE KALB AND SOUTHEASTERN JACKSON COUNTIES UNTIL 630 AM CDT... AT 552 AM CDT...DOPPLER RADAR INDICATED A CLUSTER OF THUNDERSTORMS WITH INTENSE DOWNPOURS OVER SCOTTSBORO AND SECTION...MOVING EAST AT 30 MPH. BRIEF WINDS IN EXCESS OF 30 MPH WILL ALSO BE POSSIBLE WITH THESE STORMS. LOCATIONS IMPACTED INCLUDE... SCOTTSBORO...HENAGAR...STEVENSON...HOLLYWOOD...SECTION...IDER... PISGAH...DUTTON...SULPHER SPRINGS AND MARTINTOWN. PRECAUTIONARY/PREPAREDNESS ACTIONS... LOCALLY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO MINOR FLOODING ON ROADS AND IN LOW LYING AREAS. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3458 8611 3483 8597 3489 8559 3461 8554 TIME...MOT...LOC 1052Z 266DEG 37KT 3463 8597 KULA
Special weather statement, Aug 18, 7:19 AM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
719 AM CDT MON AUG 18 2014
ALZ009-181315-
JACKSON AL-
719 AM CDT MON AUG 18 2014
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL AND NORTHERN JACKSON
COUNTY UNTIL 815 AM CDT...
AT 717 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS WITH INTENSE
RAINFALL ALONG AND NORTH OF SKYLINE...SCOTTSBORO AND
BRIDGEPORT...MOVING EAST AT 35 MPH. HEAVY DOWNPOURS WILL REDUCE
VISIBILITY AND CAUSE WATER TO POND QUICKLY ON AREA ROADS.
LOCATIONS IMPACTED INCLUDE...
BRIDGEPORT...SOUTH PITTSBURG...STEVENSON...HOLLYWOOD...SKYLINE...
PLEASANT GROVES...HYTOP...ORME...HOLLYTREE AND PRINCETON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MINOR FLOODING ON ROADS AND IN LOW LYING AREAS IS POSSSIBLE. DO NOT
DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3483 8563 3475 8566 3475 8569 3473 8570
3473 8635 3494 8631 3495 8629 3492 8627
3497 8630 3499 8630 3499 8561 3486 8559
TIME...MOT...LOC 1217Z 270DEG 34KT 3483 8605
KULALocal storm report, Aug 18, 7:42 AM CDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
742 AM CDT MON AUG 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 AM FLASH FLOOD 2 NNW WINCHESTER 35.21N 86.12W
08/18/2014 FRANKLIN TN EMERGENCY MNGR
PORTIONS OF OLD ESTILL SPRINGS ROAD GOING INTO THE
WINCHESTER AREA WAS CLOSED.
&&
KWEBERLocal storm report, Aug 18, 7:47 AM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
747 AM CDT MON AUG 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0725 AM HEAVY RAIN 5 SE SEWANEE 35.15N 85.87W
08/18/2014 M4.90 INCH FRANKLIN TN COCORAHS
24 HOUR RAINFALL THROUGH 725 AM.
&&
KULALocal storm report, Aug 18, 7:48 AM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HUNTSVILLE AL
748 AM CDT MON AUG 18 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 AM HEAVY RAIN WINCHESTER 35.19N 86.11W
08/18/2014 E3.88 INCH FRANKLIN TN CO-OP OBSERVER
3.88 INCHES OF RAINFALL WAS REPORTED IN 4 HOURS.
&&
KWEBERThe office that day
Everything else NWS Huntsville, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 17, 8:47 PM CDT | Special Weather Statement | HUN | Colbert | 43 min |
| Aug 17, 9:22 PM CDT | Special Weather Statement | HUN | Franklin | 38 min |
| Aug 18, 4:48 AM CDT | Special Weather Statement | HUN | Madison | 42 min |
| Aug 18, 5:06 AM CDT | Special Weather Statement | HUN | Morgan | 39 min |
| Aug 18, 5:53 AM CDT | Special Weather Statement | HUN | Jackson | 37 min |
| Aug 18, 7:19 AM CDT | Special Weather Statement | HUN | Jackson | 56 min |
| Aug 18, 11:57 AM CDT | Special Weather Statement | HUN | Morgan | 33 min |
| Aug 18, 12:48 PM CDT | Special Weather Statement | HUN | Madison | 27 min |
| Aug 18, 2:52 PM CDT | Special Weather Statement | HUN | DeKalb | 38 min |
| Aug 18, 2:58 PM CDT | Special Weather Statement | HUN | Cullman | 32 min |
| Aug 18, 3:30 PM CDT | Special Weather Statement | HUN | Madison | 45 min |
| Aug 18, 4:01 PM CDT | Special Weather Statement | HUN | Morgan | 44 min |
| Aug 18, 4:04 PM CDT | Severe Thunderstorm Warning | HUN | Cullman, Morgan | 26 min |
| Aug 18, 4:09 PM CDT | Special Weather Statement | HUN | Marshall | 36 min |
| Aug 18, 4:35 PM CDT | Special Weather Statement | HUN | Marshall | 40 min |
| Aug 18, 5:55 PM CDT | Special Weather Statement | HUN | Franklin | 50 min |
Nearby
Flash Flood Warnings in Alabama, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.